MathSciNet Relay Station
MathSciNet bibliographic data
MR1307677 (96g:32017) 32B20 (58A35)
Parusiński, Adam Lipschitz stratification of subanalytic sets. Ann. Sci. École Norm. Sup. (4) 27 (1994), no. 6, 661–696.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement